MathSciNet Relay Station
MathSciNet bibliographic data
MR1628994 28A05 (26E99 54E35)
Zajíček, L. Small non-$\sigma$-porous sets in topologically complete metric spaces. Colloq. Math. 77 (1998), no. 2, 293–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement